# SDR CHQA20121210469

- Difficulty date: December 10, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 29,978 hours, 24,493 cycles
- Engine: Rroyce AE3007A12
- Engine time: 23,093 hours, 19,047 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001011
- Part serial: 4228
- Condition: Faulty
- Location: Te Flap
- Part time: 24,330 hours, 19,014 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, FLAP FAIL MESSAGE ON APPROACH TO KRHI.  THE CREW RETURNED TO FIELD IN KMKE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FLAP ELECTRONIC CONTROL UNIT.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
